TYLENOL Acetaminophen Extra Strength 500mg 24 Caplets

Home/Health Care/Pain Relievers/TYLENOL Acetaminophen Extra Strength 500mg 24 Caplets

TYLENOL Acetaminophen Extra Strength 500mg 24 Caplets

1,450.00

11 in stock

Tylenol Extra Strength caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief.

11 in stock

SKU: 30045044954 Category:

Description

Tylenol Extra Strength 500mg caplets help reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra-strength pain relief. TYLENOL extra strength 500mg uses for both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps.

Formulated to support:

  • Provides temporary relief of minor aches and pains and helps reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
  • Relieves common pain symptoms including headache, backache, and menstrual cramps
  • Also works as a fever reducer and helps alleviate pain symptoms related to the common cold
  • From the #1 doctor-recommended brand of pain reliever, experience pain relief with TYLENOL

Directions (How to use):

Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last Do not take more than 6 caplets in 24 hours unless directed by a doctor

Ingredients & Supplements:

Acetaminophen 500 mg (Pain reliever/fever reducer) Inactive ingredients carnauba wax, corn starch, FD&C red no. 40 aluminum lake, hypromellose, magnesium stearate, modified starch, polyethylene glycol, powdered cellulose, pregelatinized starch, propylene glycol, shellac, sodium starch glycolate, titanium dioxide

 

 

Product of USA

Additional information

Weight38 kg

Reviews

There are no reviews yet.

Be the first to review “TYLENOL Acetaminophen Extra Strength 500mg 24 Caplets”

Your email address will not be published. Required fields are marked *

Go to Top